# SDR FDEA201106092173

- Difficulty date: June 9, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5L HAS CORROSION ON OTBD FLAGE BETWEEN FR-49 AND FR-50, ABOUT 6-SQ INCHES. REMOVED LEVEL 1 CORROSION.  DURING CORROSION REMOVAL FOUND SEAT TRACK SECTION OUT OF LIMITS IAW SRM 53-10-16.REMOVED AND REPLACED SEATRACK SECTION IAW SRM 53-10-16 FIG 205.
